메뉴 건너뛰기




Volumn 42, Issue 1, 2014, Pages 204-236

On viscosity solutions of path dependent PDES

Author keywords

Backward SDEs; Comparison principle; Functional it formula; Path dependent PDEs; Viscosity solutions

Indexed keywords


EID: 84893169031     PISSN: 00911798     EISSN: None     Source Type: Journal    
DOI: 10.1214/12-AOP788     Document Type: Article
Times cited : (181)

References (30)
  • 1
    • 1042279214 scopus 로고    scopus 로고
    • Hedging and portfolio optimization in financial markets with a large trader
    • MR2030833
    • BANK, P. and BAUM, D. (2004). Hedging and portfolio optimization in financial markets with a large trader. Math. Finance 14 1-18. MR2030833
    • (2004) Math. Finance , vol.14 , pp. 1-18
    • Bank, P.1    Baum, D.2
  • 2
    • 84862893472 scopus 로고    scopus 로고
    • Stochastic Perron's method and verification without smoothness using viscosity comparison: The linear case
    • MR2929032
    • BAYRAKTAR, E. and SÎRBU, M. (2012). Stochastic Perron's method and verification without smoothness using viscosity comparison: The linear case. Proc. Amer. Math. Soc. 140 3645-3654. MR2929032
    • (2012) Proc. Amer. Math. Soc. , vol.140 , pp. 3645-3654
    • Bayraktar, E.1    Sîrbu, M.2
  • 3
    • 34249723795 scopus 로고    scopus 로고
    • Second-order backward stochastic differential equations and fully nonlinear parabolic PDEs
    • MR2319056
    • CHERIDITO, P., SONER, H.M., TOUZI, N. and VICTOIR, N. (2007). Second-order backward stochastic differential equations and fully nonlinear parabolic PDEs. Comm. Pure Appl. Math. 60 1081-1110. MR2319056
    • (2007) Comm. Pure Appl. Math. , vol.60 , pp. 1081-1110
    • Cheridito, P.1    Soner, H.M.2    Touzi, N.3    Victoir, N.4
  • 4
    • 84874965188 scopus 로고    scopus 로고
    • Functional Itô calculus and stochastic integral representation of martingales
    • MR3059194
    • CONT, R. and FOURNIÉ, D.-A. (2013). Functional Itô calculus and stochastic integral representation of martingales. Ann. Probab. 41 109-133. MR3059194
    • (2013) Ann. Probab. , vol.41 , pp. 109-133
    • Cont, R.1    Fournié, D.-A.2
  • 5
    • 84967708673 scopus 로고
    • User's guide to viscosity solutions of second order partial differential equations
    • MR1118699
    • CRANDALL, M. G., ISHII, H. and LIONS, P.-L. (1992). User's guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc. (N.S.) 27 1-67. MR1118699
    • (1992) Bull. Amer. Math. Soc. (N.S.) , vol.27 , pp. 1-67
    • Crandall, M.G.1    Ishii, H.2    Lions, P.-L.3
  • 9
    • 0031483012 scopus 로고    scopus 로고
    • Reflected solutions of backward SDE's, and related obstacle problems for PDE's
    • MR1434123
    • EL KAROUI, N., KAPOUDJIAN, C., PARDOUX, E., PENG, S. and QUENEZ, M. C. (1997). Reflected solutions of backward SDE's, and related obstacle problems for PDE's. Ann. Probab. 25 702-737. MR1434123
    • (1997) Ann. Probab. , vol.25 , pp. 702-737
    • El Karoui, N.1    Kapoudjian, C.2    Pardoux, E.3    Peng, S.4    Quenez, M.C.5
  • 10
    • 0031542653 scopus 로고    scopus 로고
    • Backward stochastic differential equations in finance
    • MR1434407
    • EL KAROUI, N., PENG, S. andQUENEZ, M. C. (1997). Backward stochastic differential equations in finance. Math. Finance 7 1-71. MR1434407
    • (1997) Math. Finance , vol.7 , pp. 1-71
    • El Karoui, N.1    Peng, S.2    Quenez, M.C.3
  • 11
    • 39049171894 scopus 로고    scopus 로고
    • Controlled Markov Processes and Viscosity Solutions
    • 2nd ed Springer, New York. MR2179357
    • FLEMING, W. H. and SONER, H. M. (2006). Controlled Markov Processes and Viscosity Solutions, 2nd ed. Stochastic Modelling and Applied Probability 25. Springer, New York. MR2179357
    • (2006) Stochastic Modelling and Applied Probability , vol.25
    • Fleming, W.H.1    Soner, H.M.2
  • 12
    • 84972566521 scopus 로고
    • Perron's method for Hamilton-Jacobi equations
    • MR0894587
    • ISHII, H. (1987). Perron's method for Hamilton-Jacobi equations. Duke Math. J. 55 369-384. MR0894587
    • (1987) Duke Math. J. , vol.55 , pp. 369-384
    • Ishii, H.1
  • 13
    • 34250087346 scopus 로고
    • Viscosity solutions of fully nonlinear second-order equations and optimal stochastic control in infinite dimensions
    • MR0971797
    • LIONS, P. L. (1988). Viscosity solutions of fully nonlinear second-order equations and optimal stochastic control in infinite dimensions. I. The case of bounded stochastic evolutions. Acta Math. 161 243-278. MR0971797
    • (1988) I. The case of bounded stochastic evolutions. Acta Math. , vol.161 , pp. 243-278
    • Lions, P.L.1
  • 14
    • 0000874314 scopus 로고
    • Viscosity solutions of fully nonlinear second order equations and optimal stochastic control in infinite dimensions II. Optimal control of Zakai's equation. In Stochastic Partial Differential Equations and Applications, II (Trento, 1988)
    • Springer, Berlin
    • LIONS, P. L. (1989). Viscosity solutions of fully nonlinear second order equations and optimal stochastic control in infinite dimensions. II. Optimal control of Zakai's equation. In Stochastic Partial Differential Equations and Applications, II (Trento, 1988). Lecture Notes in Math. 1390 147-170. Springer, Berlin.
    • (1989) Lecture Notes in Math. , vol.1390 , pp. 147-170
    • Lions, P.L.1
  • 15
    • 0002043438 scopus 로고
    • Viscosity solutions of fully nonlinear second-order equations and optimal stochastic control in infinite dimensions.III. Uniqueness of viscosity solutions for general second-order equations
    • MR1013931
    • LIONS, P. L. (1989). Viscosity solutions of fully nonlinear second-order equations and optimal stochastic control in infinite dimensions. III. Uniqueness of viscosity solutions for general second-order equations. J. Funct. Anal. 86 1-18. MR1013931
    • (1989) J. Funct. Anal. , vol.86 , pp. 1-18
    • Lions, P.L.1
  • 16
    • 38949173294 scopus 로고    scopus 로고
    • On viscosity solution of functional Hamilton-Jacobi type equations for hereditary systems In
    • SUPPL.Pleiades Publishing. Original Russian Text: N. Yu. Lukoyanov, Trudy Instituta Matematiki i Mekhaniki UrO RAN 13 (2007)
    • LUKOYANOV, N. (2007). On viscosity solution of functional Hamilton-Jacobi type equations for hereditary systems. In Proceedings of the Steklov Institute of Mathematics, Suppl. 2, 190-200. Pleiades Publishing. Original Russian Text: N. Yu. Lukoyanov, Trudy Instituta Matematiki i Mekhaniki UrO RAN 13 (2007).
    • (2007) Proceedings of the Steklov Institute of Mathematics , vol.2 , pp. 190-200
    • Lukoyanov, N.1
  • 17
    • 0344891803 scopus 로고
    • Solving forward-backward stochastic differential equations explicitly-a four step scheme
    • MR1262970
    • MA, J., PROTTER, P. andYONG, J. M. (1994). Solving forward-backward stochastic differential equations explicitly-a four step scheme. Probab. Theory Related Fields 98 339-359. MR1262970
    • (1994) Probab. Theory Related Fields , vol.98 , pp. 339-359
    • Ma, J.1    Protter, P.2    Yong, J.M.3
  • 18
    • 61849083018 scopus 로고    scopus 로고
    • Weak solutions for forward-backward SDEs-a martingale problem approach
    • MR2478677
    • MA, J., ZHANG, J. and ZHENG, Z. (2008). Weak solutions for forward-backward SDEs-a martingale problem approach. Ann. Probab. 36 2092-2125. MR2478677
    • (2008) Ann. Probab. , vol.36 , pp. 2092-2125
    • Ma, J.1    Zhang, J.2    Zheng, Z.3
  • 19
    • 0000268709 scopus 로고
    • Backward stochastic differential equations and quasilinear parabolic partial differential equations In Stochastic Partial Differential Equations and Their Applications (Charlotte, NC, 1991)
    • Springer, Berlin. MR1176785
    • PARDOUX, É. and PENG, S. (1992). Backward stochastic differential equations and quasilinear parabolic partial differential equations. In Stochastic Partial Differential Equations and Their Applications (Charlotte, NC, 1991). Lecture Notes in Control and Information Sciences 176 200-217. Springer, Berlin. MR1176785
    • (1992) Lecture Notes in Control and Information Sciences , vol.176 , pp. 200-217
    • Pardoux, E.1    Peng, S.2
  • 20
    • 0025262967 scopus 로고
    • Adapted solution of a backward stochastic differential equation
    • MR1037747
    • PARDOUX, É. and PENG, S. G. (1990). Adapted solution of a backward stochastic differential equation. Systems Control Lett. 14 55-61. MR1037747
    • (1990) Systems Control Lett. , vol.14 , pp. 55-61
    • Pardoux, E.1    Peng, S.G.2
  • 21
    • 0033463544 scopus 로고    scopus 로고
    • Forward-backward stochastic differential equations and quasilinear parabolic PDEs
    • MR1701517
    • PARDOUX, E. and TANG, S. (1999). Forward-backward stochastic differential equations and quasilinear parabolic PDEs. Probab. Theory Related Fields 114 123-150. MR1701517
    • (1999) Probab. Theory Related Fields , vol.114 , pp. 123-150
    • Pardoux, E.1    Tang, S.2
  • 22
    • 0000093726 scopus 로고    scopus 로고
    • Backward SDE and related g-expectation. In Backward Stochastic Differential Equations (Paris, 1995-1996)
    • Longman, Harlow. MR1752680
    • PENG, S. (1997). Backward SDE and related g-expectation. In Backward Stochastic Differential Equations (Paris, 1995-1996). Pitman Research Notes in Mathematics Series 364 141-159. Longman, Harlow. MR1752680
    • (1997) Pitman Research Notes in Mathematics Series , vol.364 , pp. 141-159
    • Peng, S.1
  • 23
    • 0039529012 scopus 로고    scopus 로고
    • Monotonic limit theorem of BSDE and nonlinear decomposition theorem of Doob-Meyer's type
    • MR1717527
    • PENG, S. (1999). Monotonic limit theorem of BSDE and nonlinear decomposition theorem of Doob-Meyer's type. Probab. Theory Related Fields 113 473-499. MR1717527
    • (1999) Probab. Theory Related Fields , vol.113 , pp. 473-499
    • Peng, S.1
  • 24
    • 66749116687 scopus 로고    scopus 로고
    • G-Brownian motion and dynamic risk measure under volatility uncertainty
    • Available at arXiv:0711.2834.
    • PENG, S. (2007). G-Brownian motion and dynamic risk measure under volatility uncertainty. Available at arXiv:0711.2834.
    • (2007)
    • Peng, S.1
  • 25
    • 84877879176 scopus 로고    scopus 로고
    • Backward stochastic differential equation, nonlinear expectation and their applications
    • Hindustan Book Agency, New Delhi. MR2827899
    • PENG, S. (2010). Backward stochastic differential equation, nonlinear expectation and their applications. In Proceedings of the International Congress of Mathematicians. Volume I 393-432. Hindustan Book Agency, New Delhi. MR2827899
    • (2010) In Proceedings of the International Congress of Mathematicians. , vol.1 , pp. 393-432
    • Peng, S.1
  • 27
    • 84876305600 scopus 로고    scopus 로고
    • BSDE, path-dependent PDE and nonlinear Feynman-Kac formula
    • Available at arXiv:1108.4317
    • PENG, S. and WANG, F. (2011). BSDE, path-dependent PDE and nonlinear Feynman-Kac formula. Available at arXiv:1108.4317.
    • (2011)
    • Peng, S.1    Wang, F.2
  • 28
    • 84876274880 scopus 로고    scopus 로고
    • Dual formulation of second order target problems
    • MR3059237
    • SONER, H. M., TOUZI, N. and ZHANG, J. (2013). Dual formulation of second order target problems. Ann. Appl. Probab. 23 308-347. MR3059237
    • (2013) Ann. Appl. Probab. , vol.23 , pp. 308-347
    • Soner, H.M.1    Touzi, N.2    Zhang, J.3
  • 29
    • 84861790642 scopus 로고    scopus 로고
    • Wellposedness of second order backward SDEs
    • MR2925572
    • SONER, H. M., TOUZI, N. and ZHANG, J. (2012). Wellposedness of second order backward SDEs. Probab. Theory Related Fields 153 149-190. MR2925572
    • (2012) Probab. Theory Related Fields , vol.153 , pp. 149-190
    • Soner, H.M.1    Touzi, N.2    Zhang, J.3


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.